Show simple item record

dc.contributor.authorVelu, Srinivasa Perumal
dc.contributor.authorHoffmann, Klaus A.
dc.identifier.citationVelu, Srinivasa Perumal; Hoffmann, Klaus A. 2014. Perfectly matched layer boundary condition for two-dimensional Euler equations in generalized coordinate system. International Journal of Computational Fluid Dynamics, vol. 28:no. 6-10:pp 437-460en_US
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractIn the past, perfectly matched layer (PML) equations have been constructed in Cartesian and spherical coordinates. In this article, the focus is on the development of a PML absorbing technique for treating numerical boundaries, especially those with unbounded domains, in a generalized coordinate system for a flow in an arbitrary direction. The PML equations for two-dimensional Euler equations are developed in split form through a space-time transformation involving a complex variable transformation with the application of a pseudo-mean-flow in the PML domain. A numerical solver is developed using conventional numerical schemes without employing any form of filtering or artificial dissipation to solve the governing PML equations for two-dimensional Euler equations in a generalized coordinate system. Physical domains of arbitrary shapes are considered and numerical simulations are carried out to validate and demonstrate the effectiveness of the PML as an absorbing boundary condition in generalized coordinates.en_US
dc.description.sponsorshipAir Force Office of Scientific Research (DEPSCOR program, grant number FA9550-10-1-0032), under tasks monitored by Dr. John Schimisseur. Partial funding for the project was provided by the State of Kansas.en_US
dc.publisherTaylor & Francis Groupen_US
dc.relation.ispartofseriesInternational Journal of Computational Fluid Dynamics;v.28:no.6-10
dc.subjectNon-reflecting boundary conditionen_US
dc.subjectGeneralized coordinate systemen_US
dc.subjectPerfectly matched layeren_US
dc.subjectAbsorbing boundary conditionen_US
dc.subjectTwo-dimensional Euler equationsen_US
dc.titlePerfectly matched layer boundary condition for two-dimensional Euler equations in generalized coordinate systemen_US
dc.rights.holder© Informa UK Limited, an Informa Group Company

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

  • AE Research Publications
    Research publications authored by the Department of Aerospace Engineering faculty and graduate students.

Show simple item record